# SDR ASAA0510046

- Difficulty date: April 11, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65622063
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - NDT CRACK INDICATION AT FASTENER HOLE ON FRAME TO SKIN ATTACHMENT AT BSTA 460 BETWEEN STRINGER 20L AND STRINGER 22L.  REPAIRE FRAME IAW SRM.  (K)
